# SDR NACA2024050700005

- Difficulty date: May 7, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- Engine: Pwa PW4062
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 5830205102
- Part serial: 1421A
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L NAC COOLING VALVE TEST FAIL. REMOVED AND REPLACED THE NAC COOLING VALVE AS PER B767-300 AMM 75-23-02. PART IS UNKNOWN TO TRAX.
